Every Tuesday and Friday during the week I change out my Estradiol patches.
Over the years I have come to accept my femininizing meds as the most important medication I take except my bi-polar meds.
Approximately eight years ago I started down the hormone replacement therapy path. I began with a doctor who prescribed minimum doses until we could see how my body adapted. Other than a six month stoppage due to another health problem, I have been on the femininizing meds ever since.
Every once in awhile I do write about the changes here in Cyrsti’s Condo but I try not to because results vary so completely among users. Plus, since I have such a difficult time remembering last week, recalling exact times and dates of HRT changes are difficult to come up with.
I do have several thoughts on the timings to pass along, although your results could vary. First of all, make certain you have a medical professional to monitor your dosage. Estrogen is a powerful drug and abuse can cause you health problems.
Now, lets get back to the matter at hand. Most likely since I was in my early sixties when I started, changes didn’t take long to appear. My natural supply of testosterone was on the way down anyhow. What I remember most was how my breasts started to change, along with my emotions it seemed. I prefer to describe the whole experience as my world was suddenly softening. I rediscovered long hidden emotions which went all the way to experiencing hot flashes which didn’t do me any good when I discovered I was cold all the time and women weren’t just making it up.
I was fortunate in that I inherited a full head of hair which started to grow longer and thicker with HRT. Body hair started to thin except for my beard which had never been very thick to start with. All of this went along with skin softening. Amazingly, my appearance took on a more feminine look with new softer lines.
One other thing which never changed was my voice. Along the way I did try vocal lessons but wasn’t really satisfied with the results.
As I look back on all the years I experienced on hormone replacement therapy, I am so thankful my body was able to accept the changes it went through.
Every patch day, I pause and thank the Goddess for her help in guiding me down a path not many humans experience. All of which is dependent of my little patches. Then again, I have an appointment coming up next week with my Endocrinologist, she holds the ultimate future of my journey in her hands.
In many ways I feel the patches have provided me with an exciting yet terrifying magic carpet ride.